About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 453452, 14 pages
http://dx.doi.org/10.1155/2012/453452
Research Article

Viscosity Methods of Asymptotically Pseudocontractive and Asymptotically Nonexpansive Mappings for Variational Inequalities

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Information Management, Cheng Shiu University, Kaohsiung 833, Taiwan

Received 27 June 2012; Accepted 21 August 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Xionghua Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. H.-K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. N. Shahzad and A. Udomene, “Fixed point solutions of variational inequalities for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 64, no. 3, pp. 558–567, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. E. Chidume, J. Li, and A. Udomene, “Convergence of paths and approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 133, no. 2, pp. 473–480, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Yao and Y.-C. Liou, “Strong convergence to common fixed points of a finite family of asymptotically nonexpansive map,” Taiwanese Journal of Mathematics, vol. 11, no. 3, pp. 849–865, 2007. View at Zentralblatt MATH
  7. L.-C. Ceng, H.-K. Xu, and J.-C. Yao, “The viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 69, no. 4, pp. 1402–1412, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Wang, L. Yu, and B. Guo, “An implicit iterative scheme for an infinite countable family of asymptotically nonexpansive mappings in Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 350483, 10 pages, 2008. View at Zentralblatt MATH
  9. Y. Yao, Y. C. Liou, and S. M. Kang, “Two-step projection methods for a system of variational inequality problems in Banach spaces,” Journal of Global Optimization, pp. 1–11, 2011. View at Publisher · View at Google Scholar
  10. Y. Yao, M. A. Noor, and Y.-C. Liou, “Strong convergence of a modified extragradient method to the minimum-norm solution of variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 817436, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Yao, M. A. Noor, Y.-C. Liou, and S. M. Kang, “Iterative algorithms for general multivalued variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 768272, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Y. Yao, R. Chen, and H.-K. Xu, “Schemes for finding minimum-norm solutions of variational inequalities,” Nonlinear Analysis, vol. 72, no. 7-8, pp. 3447–3456, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. T.-C. Lim and H. K. Xu, “Fixed point theorems for asymptotically nonexpansive mappings,” Nonlinear Analysis, vol. 22, no. 11, pp. 1345–1355, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher · View at Google Scholar
  15. K. S. Ha and J. S. Jung, “Strong convergence theorems for accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 147, no. 2, pp. 330–339, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H.-K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH